To the top

Page Manager: Webmaster
Last update: 9/11/2012 3:13 PM

Tell a friend about this page
Print version

A proof of the Ohsawa-Tak… - University of Gothenburg, Sweden Till startsida
Sitemap
To content Read more about how we use cookies on gu.se
Right now, it's difficult to reach the University by telephone due to operational disturbances at Tele2 - Troubleshooting is ongoing
Tuesday 25 June 11:30

A proof of the Ohsawa-Takegoshi theorem with sharp estimates

Journal article
Authors Bo Berndtsson
L. Lempert
Published in Journal of the Mathematical Society of Japan
Volume 68
Issue 4
Pages 1461-1472
ISSN 0025-5645
Publication year 2016
Published at Department of Mathematical Sciences, Algebra and Geometry
Pages 1461-1472
Language en
Links projecteuclid.org/euclid.jmsj/14773...
Subject categories Mathematics

Abstract

We give a proof of the Ohsawa-Takegoshi extension theorem with sharp estimates. The proof is based on ideas of Blocki to use variations of domains to simplify his proof of the Suita conjecture, and also uses positivity properties of direct image bundles.

Page Manager: Webmaster|Last update: 9/11/2012
Share:

The University of Gothenburg uses cookies to provide you with the best possible user experience. By continuing on this website, you approve of our use of cookies.  What are cookies?

Denna text är utskriven från följande webbsida:
http://www.gu.se/english/research/publication/?publicationId=246778
Utskriftsdatum: 2019-06-25